# SDR AALA202411196487

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N416AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9466
- Aircraft time: 15,762 hours, 4,273 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER REQUIRES SERVICE . SERVICED R3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00-614-002-A.
